EconPapers    
Economics at your fingertips  
 

A Stability Condition with Delay‐Dependence for a Class of Switched Large‐Scale Time‐Delay Systems

Chi-Jo Wang and Juing-Shian Chiou

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: By using the time‐switched method and the comparison theorem, we derived a criterion of delay‐dependent stability for the switched large‐scale time‐delay systems. To guarantee the exponential stability for the switched large‐scale time‐delay systems with stability margin λ, the total activation time ratio of the switching law is determined. An example is used to illustrate the effectiveness of our result.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/360170

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:360170

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:360170